Regularity results for solutions to elliptic obstacle problems in limit cases

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Regularity results for solutions to elliptic obstacle problems in limit cases ; volume:118 ; number:3 ; day:16 ; month:5 ; year:2024 ; pages:1-24 ; date:7.2024
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales / A. Serie A, Matemáticas / RACSAM / Real Academia de Ciencias Exactas, Físicas y Naturales ; 118, Heft 3 (16.5.2024), 1-24, 7.2024

Creator
Farroni, Fernando
Manzo, Gianluigi
Contributor
SpringerLink (Online service)

DOI
10.1007/s13398-024-01608-w
URN
urn:nbn:de:101:1-2409282112156.951824184993
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:01 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Farroni, Fernando
  • Manzo, Gianluigi
  • SpringerLink (Online service)

Other Objects (12)